# SDR SWAA2022032172339

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL FROM STA 727A TO 727B LBL 17.24' HAS CORROSION AROUND FASTENERS HOLES (107-019) / [01] FOUND DEEP CORROSION AROUND FASTENERS HOLES ON FLOOR TRACK FROM STA. 727A TO STA 727B; OUT OF LIMITS PER REF 737 SRM 53-00-53-1A-2 NO CORROSION ALLOW; AROUND FASTENER HOLE;[02] VERIFIED STEP 1.;[03] START TO REMOVE FASTENERS ON AFT CARGO COMP. FLOOR TRACK; PER REF. B737 SRM 51-40-02-0G-0;[04] FOUND DEEP CORROSION AROUND FASTENERS HOLES ON FLOOR TRACK FROM STA. 727A TO STA 727B; OUT OF LIMITS PER REF 737 SRM 53-00-53-1A-2 NO CORROSION ALLOW; AROUND FASTENER HOLE DAMAGE TRACK REPLACED ON CUSTOMER BAR CODE TTG8Q00AUHNB;[05] VERIFIED STEPS 3 AND 4.
